Darvocet withdrawl anyone with experience??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

wwhamm4957
New Member


Date Joined Jun 2009
Total Posts : 1
   Posted 6/25/2009 12:40 PM (GMT -7)   
hi, does anyone have any experiences rgarding darvocet withdrawal?

Post Edited By Moderator (Lindaloo) : 7/7/2009 10:03:36 AM (GMT-6)


Hara
Veteran Member


Date Joined Mar 2009
Total Posts : 900
   Posted 7/5/2009 10:55 PM (GMT -7)   
I don't take Darvocet, maybe someone else will know. I'm also wondering if you got an answer to your question especially with no subject line.?
 
HARA

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 7/5/2009 10:59 PM (GMT -7)   
Hi, Wwhamm4957,
Welcome to the chronic pain forum of healing well. We're not doctors, but are a great support group.

I always suggest anyone who's withdrawing from a medication work with their doctors. Each one of us has different medical conditions. We can support you through it, but you need to be following a plan you and your doctor work out. Have you already done that?

PaLady

anice
Veteran Member


Date Joined Apr 2009
Total Posts : 536
   Posted 7/6/2009 2:21 AM (GMT -7)   
Wwhamm, I do not take Darvocet. But I do agree that if you want to stop taking them, then you need to be under your doctors care to do that. Since Darvocet isn' and opoid, I am not sure if you would have withdrawls. But I do not know that to be a fact. You do need to check with your doctor and imform him/her that you want off of it. They should be able to answer any of your questions that you have. I do wish you the best. Keep posting and let us know how you are doing.
Anice

Hello~Kitty
Veteran Member


Date Joined Jun 2005
Total Posts : 610
   Posted 7/6/2009 5:17 AM (GMT -7)   
Darvocet IS an opiod but a very very weak one, actually it's one of the most weakest ones on the market. I thought they where thinking of removing this med cause they found that asprin helps pain more then darvocet and too many people are overdosing on it. But as other's said, people should try and talk to their doctor about withdrawals.

-hellokitty

Chronic Pain Moderator

Dx-Gallstones at age 14 that caused Fibromyalgia in 1998. Chronic Pancreatitis at age 15 from Pancreatic Divisum. Fell down cement basement stairs on my bottom in 2001. Got severe migraines after the epidural from my 2nd childbirth in 2002. Was rear-ended by a lady doing 55mph in 2004 then 2 months later rolled my car down a hill and did even more damage to my back. Depression caused by having chronic pain. Asthma from allergies.

meds- Suboxone for pain, Cymbalta for pain and depression, Lyrica for pain and migraines, Imitrex for migraines, Ibprofen for migraines, Ventolin Albuterol inhaler for asthma. Phenergan for nausea, Seroquel for sleep.

"I know God will not give me anything I can't handle. I just wish that He didn't trust me so much."         -Mother Teresa


Lindaloo
Veteran Member


Date Joined Sep 2006
Total Posts : 1713
   Posted 7/7/2009 9:06 AM (GMT -7)   
Hi Wham,

I edited your post and put in a subject line so you may get some more responses that way.

I have taken Darvocet before but have never had withdrawl. There may be someone who may come along with some help for you.

I wanted to welcome you to the forum. I'm glad you posted. I hope you see your doctor about withdrawing from any medication. It's really the only prudent thing to do. There is no reason to go through that when a doctor can help you with it.

Please let us know how it all goes and continue posting, ok?? Again welcome.

Lindaloo
Co-Moderator Chronic Pain and Fibromyalgia Forums
 
Believe in yourself.  Be kind to fellow humans and animals.  Take time to smell the flowers and the coffee.
And by all means, when you are down, ask me for help.  I will be there.
 
Linda


Hara
Veteran Member


Date Joined Mar 2009
Total Posts : 900
   Posted 7/7/2009 10:11 PM (GMT -7)   
Please keep posting and keep us informed of your progress.
 
Right now I'm in alot of pain and I really don't know how I'm going to keep going on, but I have to for my son.
 
HARA

Stari
Regular Member


Date Joined Mar 2009
Total Posts : 235
   Posted 7/8/2009 7:57 AM (GMT -7)   
Hi, what is an opiod? I take darvocet and have had no problems if I have missed a dosage. However, since we are all so very different please talk to your doc or pharmacist before stopping the medication.
Take care
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 1:17 PM (GMT -7)
There are a total of 2,731,736 posts in 300,955 threads.
View Active Threads


Who's Online
This forum has 151128 registered members. Please welcome our newest member, Diane82256.
277 Guest(s), 10 Registered Member(s) are currently online.  Details
Artist Mark, tennisplayer, Mrs. Brady, Girlie, Park12, Hilander64, Mustard Seed, 5678, Myself 09, fransherrell


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer